On Homegeneity of Radicals of Semigroup Algebras

Ann Dooms, E. Puczylowski

Research output: Contribution to journalArticlepeer-review


We answer a known question showing that not all radicals of semigroup Q-algebras
of Q0-complete commutative, cancellative and torsion-free semigroups are homogeneous
Original languageEnglish
Pages (from-to)311-313
Number of pages3
JournalSemigroup Forum
Publication statusPublished - 2004

Bibliographical note

Semigroup Forum 68 (2) (2004), 311-313


Dive into the research topics of 'On Homegeneity of Radicals of Semigroup Algebras'. Together they form a unique fingerprint.

Cite this